Two Classes of Metabelian p-Groups.
Mathematische Zeitschrift, Tome 112 (1969), pp. 5-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171215,
author = {I.D. MacDonald and Warren Brisley},
title = {Two {Classes} of {Metabelian} {p-Groups.}},
journal = {Mathematische Zeitschrift},
pages = {5--12},
year = {1969},
volume = {112},
zbl = {0184.04202},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171215/}
}
I.D. MacDonald; Warren Brisley. Two Classes of Metabelian p-Groups.. Mathematische Zeitschrift, Tome 112 (1969), pp. 5-12. http://geodesic.mathdoc.fr/item/MZ_1969__112_171215/